# SDR 03FDEA01157

- Difficulty date: July 28, 2003
- Submitted: August 1, 2003
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727-200
- Aircraft serial: 21532
- Aircraft time: 36,997 hours, 23,886 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 651785566
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE ON 25G BEAM UNDER FE'S SEAT BULGED.  ACCESSED FLOOR PANELS; REMOVED 25G BEAM; REPLACED WITH NEW PART; PER SRM 51-30-  2; REINSTALLED ACCESSED GROUP.
